Jump to content

I am experiencing possible derealization


Recommended Posts

So I have had HPPD for just over a year now and on the 4th of July, I took 400mg of diphenhydramine. Now for the past 2 days after the diph trip, I have been feeling like I am in a dream and it seems like nothing around me is real. I dont feel any emotions and I have been feeling this for 2 days. I can't feel angry or happy about anything.

  • Upvote 3
Link to comment
Share on other sites

i dont know wat dr is now before i dint know wat normal is after 3 years of dr i am happy now i dont feel the unkown now i feel real i am out for 2 months now i think i know how the geth out its a long way buth when you reach it you wil be happy

  • Upvote 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.